Dual mean value problem for complex polynomials

Vladimir Dubinin, Toshiyuki Sugawa

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We consider an extremal problem for polynomials, which is dual to the wellknown Smale mean value problem. We give a rough estimate depending only on the degree.

Original languageEnglish
Pages (from-to)135-137
Number of pages3
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume85
Issue number9
DOIs
Publication statusPublished - 2009 Nov

Keywords

  • Critical point
  • Smale's mean value conjecture

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Dual mean value problem for complex polynomials'. Together they form a unique fingerprint.

Cite this